MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-NEURO® PATIENT INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-NEURO® PATIENT INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number 8253410
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing, the cables were not registering from nim modular face and monitor and it was intermittent.There was no patient involved.
 
Additional Manufacturer Narrative
H3: product analysis of the device found that the reported issue was confirmed due to bent connector pin.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253402, serial/lot #: (b)(6), udi#: (b)(4).H3: product analysis for product id: 8253402, serial/lot #: (b)(6) found that the reported issue was not confirmed.How ever the system had error during burn-in test due to cpu board failure.H6: codes of fdr c0201, fdc d20 and additional code of img g02005 are applicable for product id: 8253402, serial/lot #: (b)(6), udi#: (b)(4).This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM-NEURO® PATIENT INTERFACE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21603333
Report Number1045254-2025-00856
Device Sequence Number13053938
Product Code GWF
UDI-Device Identifier00643169782464
UDI-Public00643169782464
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253410
Device Catalogue Number8253410
Device Lot Number224891305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown